# SDR AWXA9900272

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: QAA250
- Condition: Corroded
- Location: Bs 298-324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION ON BEAM IN FRONT OF R-1 DOOR FROM BS 324 - 298 RBL 50.  REMOVED R-1 MOPSILL PER SRM 51-40-2, FAB DOOR SILL FROM 7075-0 .090, HEAT TREATED TO 7075-T6, INSTALLED MOPSILL IAW SRM 51-40-2, INSTALLED R-1 DOOR DRAIN.
